ALLER-EASE 180MG 24HR 100/BT
731067 MFG #: 10769883
Good Sense Aller-Ease, Fexofenadine Hydrochloride Antihistamine Tablets, 180 mg. 24 hour, indoor/outdoor, non-drowsy allergy relief. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Compare to the active ingredient in Allegra® Allergy. 45 per package.